2018 journal article
Patterns in Khovanov link and chromatic graph homology
Journal of Knot Theory and Its Ramifications, 27(03), 1840007.
By: R. Sazdanovic & D. Scofield
2015 journal article
Classifying extensions of the field of formal laurent series over F-p
Rocky Mountain Journal of Mathematics, 45(1), 115–130.
By: J. Brown*, A. Hasmani*, L. Hiltner*, A. Kraft*, D. Scofield & K. Wash*
Open access is the free, immediate, online availability of research
articles. Making your research open access allows researchers across
to globe read and interact with your work which may increase citations
to your work.
For more information on open access and how you can increase your research impact, contact
the Copyright & Digital Scholarship Center (CDSC)